# SDR IPXA0162013

- Difficulty date: August 19, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSP TYPE: ASN COURIER/SUPER NUMERARY AREA EMERGENCY LIGHT TEST FUNCTION INOP.  C/W DMP + DEFERRED 33-51-05-2.
